# SDR DALA1250839227

- Difficulty date: October 8, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 30,759 hours, 21,057 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Out Of Rig
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND RIG CHECK OF CATWALK, MX RIGGED CABLES.  OPS CHECKS GOOD. ACFT OK FOR SERVICE.
